Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Migraines, extended vein on forehead, severe throbbing in vein. Taken losartan. Why is the throbbing?

I am female 66 5fttall weight approx 130 had mirgraines severe since 15 they stopped 7yrs ago the vein on right front of forehead has always been extened. very visible. this morning for a few minutes felt severe throbbing in vein then stopped. no headache take losartan 25mg once day and water pill 1/2 of 30mg maxide twice a week am on no other scripts. The throbbing was very strange any ideas
Asked On : Thu, 15 Nov 2012
Answers:  1 Views:  142
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Diabetologist 's  Response
throbbing is an inherent part of migraines
i know
as a dr and also as a migrainee myself

well u are taking losartan
so u probably have hypertension as well
next time you have a headache
have your bp checked
high blood pressure in itself is a cause of headache
sometimes with throbbing nature

if the frequency of headache increases
we can always start prophylactic medications like
sibellium 10 once at bedtime

u r taking maxide
its a medicine usually prescribed for tension and stress headaches
so i would suggest relaxation techniques like meditation and yoga

meet your local physician
you are taking losartan
better drug are now available in the same group
like telmisartan and olmesartan
an equivalent dose would probably be 40 mg and 20 mg respectively

best of luck
Answered: Tue, 26 Nov 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor